# SDR U2RA201510210004

- Difficulty date: October 21, 2015
- Submitted: November 21, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 ENTRY/EXIT DOOR EMERGENCY ESCAPE SLIDE LIGHT IS INOPERATIVE.  REPLACED LT NR 2 ENTRY/EXIT DOOR EMERGENCY ESCAPE SLIDE LAMP IAW AMM 33-51-06, OPERATIONALLY TESTS GOOD.
